Alert archive / Oklahoma / Special Weather Statements in 2014

Special Weather Statement, NWS Tulsa, OK

August 9, 2014Choctaw County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 9, 2014, 5:58 PM CDT for Choctaw County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 5:58 PM CDT (22:58 UTC)
Expired
Aug 9, 2014, 6:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 163 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WWUS84 KTSA 092258
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SAT AUG 9 2014

OKZ049-053-092345-
CHOCTAW OK-PUSHMATAHA OK-
558 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CORINNE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAWYER...FORT TOWSON...SWINK...
SOBOL...HUSKEY...FALLON...APPLE...CORINNE...OLETA...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3402 9548 3421 9541 3422 9515 3422 9514
      3398 9515 3394 9516 3395 9522 3393 9524
      3390 9524 3388 9526
TIME...MOT...LOC 2258Z 297DEG 20KT 3413 9532

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:31 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 9, 3:31 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT SAT AUG 9 2014

.DISCUSSION...

YET ANOTHER EXTENSIVE AREA OF MORNING INTO EARLY AFTERNOON
CONVECTION HAS MOVED THRU THE REGION...LEAVING AN OUTFLOW BOUNDARY
ACROSS SOUTHEAST OKLAHOMA. ONCE THE MCS CLEARS NW AR...THE BEST
CHANCE FOR AFTERNOON STORMS WILL BE DOWN NEAR THE BOUNDARY OVER
SOUTHEAST OKLAHOMA. FOR TONIGHT...THE LATEST LOCAL WRF AND
OPERATIONAL NAM SUGGEST REDEVELOPMENT MAINLY AFTER MIDNIGHT NORTH
OF THE BOUNDARY ACROSS NE/E CNTRL OK DOWN INTO W CNTRL/NW AR.
CONFIDENCE IS NOT OVERLY HIGH HOWEVER. A WEAK DISTURBANCE WILL
TRACK SOUTHEAST ACROSS THE PLAINS SUNDAY/SUNDAY NIGHT ON THE
WESTERN SIDE OF A DEVELOPING UPPER TROUGH OVER THE GREAT LAKES.
HIGHER POPS WILL BE KEPT IN THE EAST/NORTHEAST. CONCOMITANT COLD
FRONT WILL CLEAR US OUT GOING INTO MONDAY...WITH VERY NICE WEATHER
FOR AUGUST COMING UP FOR TUESDAY AND WEDNESDAY. TEMPERATURES WILL
GRADUALLY MODERATE AND THE MOISTURE WILL SLOWLY RETURN FOR THE
LATTER PART OF THE WEEK AND WEEKEND. CHANCES FOR RAIN/STORMS DO
NOT LOOK VERY GOOD AT THIS POINT HOWEVER...SO WILL KEEP THE
MAJORITY OF THIS PERIOD DRY.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  93  72  89 /  50  30  30  10
FSM   74  94  74  92 /  50  40  40  10
MLC   74  96  73  92 /  40  20  30  10
BVO   70  92  70  89 /  50  40  30  10
FYV   69  89  68  87 /  50  40  40  10
BYV   68  89  69  86 /  50  40  40  20
MKO   72  93  72  89 /  50  30  40  10
MIO   70  91  70  88 /  50  40  40  10
F10   73  94  72  90 /  40  30  30  10
HHW   74  97  74  95 /  20  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Aug 9, 5:17 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT SAT AUG 9 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT SAT AUG 9 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE THIS AFTERNOON...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA...WITH ADDITIONAL CHANCES EASTERN
               OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND TONIGHT.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A WEAK FRONTAL BOUNDARY REMAINED NEARLY STATIONARY ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. ALONG
THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS HAD
DEVELOPED...WITH THE STRONGER STORMS OCCURRING OVER FAR SOUTHEAST
OKLAHOMA LATE THIS AFTERNOON. DAYTIME HEATING AND INSTABILITY NEAR
THE FRONT WILL CONTINUE TO CREATE THE POTENTIAL FOR THESE STORMS
TO BECOME STRONG TO SEVERE WITH DAMAGING WINDS BEING THE MAIN
HAZARD. SLOW STORM MOVEMENT WILL ALLOW FOR PERIODS OF HEAVY
RAINFALL WHICH COULD CREATE FLASH FLOODING CONDITIONS. FOR
LOCATIONS ACROSS FAR SOUTHEAST OKLAHOMA THAT HAVE NOT RECEIVED
RAINFALL...HEAT INDICES IN THE RANGE OF 100 TO NEAR 105 DEGREES
WILL REMAIN POSSIBLE INTO THE EVENING HOURS.

ADDITIONAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THIS EVENING
AND OVERNIGHT TONIGHT AS THE BOUNDARY REMAINS OVER THE REGION.
THIS WILL CONTINUE A LIMITED SEVERE POTENTIAL ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS WITH DAMAGING WIND BEING THE MAIN
HAZARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
CONDITIONS ARE EXPECTED TO REMAIN NEARLY UNCHANGED SUNDAY AS THE
FRONTAL BOUNDARY CONTINUES TO HOLD OVER THE REGION. THIS WILL
ALLOW FOR THUNDERSTORM CHANCES AND DANGEROUS HEAT POTENTIAL TO
CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. DAYTIME
HEATING AND INSTABILITY OVER THE REGION COULD CREATE A LIMITED
SEVERE WEATHER POTENTIAL.

A MORE DEFINED DISTURBANCE WITH AN ASSOCIATED COLD FRONT IS
FORECAST TO MOVE INTO THE REGION MONDAY WHICH SHOULD FINALLY PUSH
OUT THE WEAK BOUNDARY THAT HAS REMAINED OVER THE REGION.
THUNDERSTORM CHANCES WILL CONTINUE TO BE POSSIBLE AS THIS NEXT
COLD FRONT MOVES THROUGH MONDAY. AHEAD OF THE COLD FRONT
MONDAY...DANGEROUS HEAT WILL AGAIN BE POSSIBLE OVER FAR SOUTHEAST
OKLAHOMA. IN THE WAKE OF THE COLD FRONT...COOLER AND DRIER
CONDITIONS WILL BE POSSIBLE INTO THE SECOND HALF OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 9, 3:19 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     DOWNBURST        2 W CAMERON             35.13N 94.57W
08/09/2014                   LE FLORE           OK   EMERGENCY MNGR

            HALF OF A MILE STRETCH ALONG HIGHWAY 112 WITH MULTIPLE
            TREES AND POWER LINES DOWN.

&&

PBS
Special weather statement, Aug 9, 4:41 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT SAT AUG 9 2014

OKZ049-053-092215-
CHOCTAW OK-PUSHMATAHA OK-
441 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 442 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF EUBANKS TO 10 MILES SOUTHWEST OF
KELLOND...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MOYERS...KOSOMA...KELLOND...EUBANKS AND
DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3412 9595 3413 9596 3416 9594 3417 9578
      3444 9579 3451 9575 3452 9568 3449 9550
      3409 9569
TIME...MOT...LOC 2142Z 276DEG 14KT 3443 9567 3419 9578
Special weather statement, Aug 9, 4:42 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT SAT AUG 9 2014

OKZ053-092215-
CHOCTAW OK-
442 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL CHOCTAW

AT 443 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF GAY TO 12 MILES SOUTHWEST OF GAY...
MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...HUGO...GAY...GOODLAND AND SOPER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3387 9584 3389 9587 3405 9574 3403 9548
      3391 9555 3393 9559 3390 9563 3390 9567
      3388 9569 3389 9575 3386 9577
TIME...MOT...LOC 2143Z 236DEG 3KT 3395 9570 3385 9579
Special weather statement, Aug 9, 4:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT SAT AUG 9 2014

OKZ049-053-092230-
CHOCTAW OK-PUSHMATAHA OK-
459 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 459 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF KENT TO 2 MILES SOUTHEAST OF
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MESSER...KENT...SOBOL...SPEER...
APPLE...ANTLERS...CORINNE...DELA...RATTAN...CLOUDY...OLETA AND
KELLOND.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3416 9583 3417 9578 3423 9578 3443 9505
      3442 9504 3424 9504 3424 9505 3424 9514
      3417 9514 3403 9566
TIME...MOT...LOC 2159Z 321DEG 18KT 3415 9572 3428 9524
Special weather statement, Aug 9, 5:32 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT SAT AUG 9 2014

OKZ049-053-092300-
CHOCTAW OK-PUSHMATAHA OK-
532 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER APPLE...MOVING
SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...FORT TOWSON...SWINK...MESSER...SOBOL...APPLE...
CORINNE...RATTAN...OLETA...HUGO LAKE STATE PARK AND RAYMOND GARY
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3407 9553 3424 9547 3420 9514 3400 9515
      3395 9516
TIME...MOT...LOC 2232Z 298DEG 21KT 3413 9539
Special weather statement, Aug 9, 5:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SAT AUG 9 2014

OKZ049-053-092345-
CHOCTAW OK-PUSHMATAHA OK-
558 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CORINNE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAWYER...FORT TOWSON...SWINK...
SOBOL...HUSKEY...FALLON...APPLE...CORINNE...OLETA...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3402 9548 3421 9541 3422 9515 3422 9514
      3398 9515 3394 9516 3395 9522 3393 9524
      3390 9524 3388 9526
TIME...MOT...LOC 2258Z 297DEG 20KT 3413 9532

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:03 PM CDTSpecial Weather StatementTSAOttawa42 min
Aug 8, 7:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Aug 8, 7:20 PM CDTSpecial Weather StatementTSAPushmataha25 min
Aug 8, 7:28 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa47 min
Aug 8, 7:39 PM CDTSevere Thunderstorm WarningTSAPushmataha51 min
Aug 8, 7:41 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 7:56 PM CDTSevere Thunderstorm WarningTSADelaware37 min
Aug 8, 8:05 PM CDTSevere Thunderstorm WarningTSAPushmataha40 min
Aug 8, 8:08 PM CDTSpecial Weather StatementTSALeFlore37 min
Aug 8, 8:22 PM CDTSpecial Weather StatementTSAChoctaw38 min
Aug 8, 8:49 PM CDTSevere Thunderstorm WarningTSAChoctaw41 min
Aug 8, 8:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
Aug 8, 9:38 PM CDTSpecial Weather StatementTSALeFlore37 min
Aug 9, 8:43 AM CDTSpecial Weather StatementTSAPawnee32 min
Aug 9, 9:10 AM CDTSpecial Weather StatementTSAPawnee50 min
Aug 9, 9:51 AM CDTAreal Flood AdvisoryTSAPawnee114 min
Aug 9, 10:39 AM CDTSpecial Weather StatementTSACreek36 min
Aug 9, 1:43 PM CDTSpecial Weather StatementTSAAdair, LeFlore62 min
Aug 9, 2:24 PM CDTSpecial Weather StatementTSAPushmataha36 min
Aug 9, 3:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha2 hr
Aug 9, 4:41 PM CDTSpecial Weather StatementTSAAtoka34 min
Aug 9, 4:42 PM CDTSpecial Weather StatementTSAChoctaw33 min
Aug 9, 4:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Aug 9, 5:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Aug 9, 2:27 PM CDTSpecial Weather StatementTSACarroll, Franklin, Madison63 min
Aug 9, 2:47 PM CDTSevere Thunderstorm WarningTSAFranklin28 min

Nearby

Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.